# SDR DXTA2024030111045

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 9,185 hours, 7,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR OPEN INDICATIONS ON MFD. VISUAL INSPECTION OF THE DOOR SHOWED TOP RT FLAG NOT FULLY SEATED IN PLACE.  WHILE TECH WAS CHECKING THE MEASUREMENT OF THE GAP BETWEEN THE UPPER LOCK AND THE BELLCRANK PER THE AMM .TECH FOUND THE UPPER MED DOOR LOCK SWITCH TAB TO BE OUT OF ADJUSTMENT. TECHS ADJUSTMED LOCKING SWITCH TAB.
